# SDR WVER0609201600008

- Difficulty date: June 9, 2016
- Submitted: June 9, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 31,388 hours, 24,937 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: CC67012904
- Condition: Cracked
- Location: Slat Track
- Part time: 31,388 hours, 24,937 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT 1-3 SLAT TRACK CANISTER ATTACH BRACKET IS CRACKED APPROXIMATELY 1" LONG.
